i have been on them for about 2 years or more and its getting worse , what can i do if it is the treatment and will my hair grow back.
Yes, it can be.
Dermatologic side effects including sweating (F 45% to 77% and M 6% to 10%), acne (F 42%), seborrhea (F 26%), hirsutism (F 7%), rash (M 6% to 14 %), hair disorders (F 4%) and pruritus (F 2%) have been reported. Alopecia, dry skin, skin discoloration and herpes simplex have also been reported.
I suggest you discuss this further with your Dr.
- Zoladex Information for Consumers
- Zoladex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoladex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2011 • 3 answers
Posted 26 Dec 2011 • 2 answers
Posted 22 Jul 2012 • 1 answer
Posted 12 Feb 2013 • 1 answer
Posted 25 Sep 2016 • 0 answers